Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Valence sequences


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 79 (1980), 422-426
MSC: Primary 30C55
MathSciNet review: 567984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {V_0},{V_1}, \ldots ,{V_k}, \ldots $ be an infinite sequence of positive integers (where we include $ \infty $ as a possible value for $ {V_k}$). The sequence is called a valence sequence if there is an $ f(z)$ regular in the unit disk such that for each $ k \geqslant 0$ the kth derivative $ {f^{(k)}}(z)$ has valence $ {V_k}$ in E. Most of the results obtained here about valence sequences are obvious, but we prove three theorems about valence sequences that are not trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0567984-X
PII: S 0002-9939(1980)0567984-X
Article copyright: © Copyright 1980 American Mathematical Society